zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Fitted mesh $B$-spline collocation method for solving self-adjoint singularly perturbed boundary value problems. (English) Zbl 1073.65062
The article is concerned with singularly perturbed second-order boundary value problems in formally self-adjoint form. After transformation into normal form, the problem is treated numerically by collocation with $B$-splines. The mesh of collocation points is chosen piecewise uniform, with higher density in the layer regions. The main theorem states quadratic convergence of the method, which is illustrated also in several numerical examples.

MSC:
65L10Boundary value problems for ODE (numerical methods)
65L60Finite elements, Rayleigh-Ritz, Galerkin and collocation methods for ODE
65L12Finite difference methods for ODE (numerical methods)
34B05Linear boundary value problems for ODE
34E15Asymptotic singular perturbations, general theory (ODE)
WorldCat.org
Full Text: DOI
References:
[1] Potter, M. H.; Weinberger, H. F.: Maximum principles in differential equations. (1967) · Zbl 0153.13602
[2] Boglaev, I. P.: A variational difference scheme for a boundary value problems with a small parameter in the highest derivative. USSR, comput. Math. math. Phys 21, No. 4, 71-81 (1981) · Zbl 0508.65044
[3] Schatz, A. H.; Wahlbin, L. B.: On the finite element method for singularly perturbed reaction diffusion problems in two and one dimension. Math. comput 40, 47-89 (1983) · Zbl 0518.65080
[4] Niijima, K.: On a three-point difference scheme for a singular perturbation problem without a first derivative term II. Mem. numer. Math 7, 11-27 (1980) · Zbl 0492.65047
[5] Niijima, K.: On a three-point difference scheme for a singular perturbation problem without a first derivative term I. Mem. numer. Math 7, 1-10 (1980) · Zbl 0484.65054
[6] Miller, J. J. H.: On the convergence, uniformly in \epsilon, of difference schemes for a two-point boundary singular perturbation problem. Numerical analysis of singular perturbation problems, 467-474 (1979)
[7] K. Surla, V. Jerkovic, Some possibilities of applying spline collocations to singular perturbation problems, Numerical methods and Approximation Theory, vol. II, Novisad, 1985, pp 19--25
[8] Sakai, M.; Usmani, R. A.: On exponential splines. J. approx. Theory 47, 122-131 (1986) · Zbl 0603.41007
[9] Schumaker, L. L.: Spline functions: basic theory. (1981) · Zbl 0449.41004
[10] Ahlberg, J. M.; Nilson, E. N.; Walsh, J. L.: The theory of splines and their applications. (1967) · Zbl 0158.15901
[11] Micula, G.: Handbook of splines. (1999) · Zbl 0914.65003
[12] Doolan, E. P.; Miller, J. J. H.; Schilders, W. H. A.: Uniform numerical methods for problems with initial and boundary layers. (1980) · Zbl 0459.65058
[13] Vukoslavcevic, V.; Surla, K.: Finite element method for solving self-adjoint singularly perturbed boundary value problems. Math. montisnigri 7, 69-86 (1996)